University of Alberta
Department of Mathematical and Statistical Sciences
632 Central Academic Building
Edmonton, AB T6G 2G1
Office: CAB 569
I am a Max Wyman assistant professor in the Department of Mathematical and Statistical Sciences at the University of Alberta.
Here is my Curriculum Vitae.
Dynamical System, Differential Equation, Mathematical Biology, Stochastic Analysis
Noise perturbations to dynamical systems/analysis of Fokker-Planck equations
Transient dynamics in multi-scale systems
Front propagation phenomena in heterogeneous and random environments
Analysis of mathematical models arising in ecology, epidemiology, population biology, etc.
Concentration of quasi-stationary distributions for one-dimensional diffusions with applications.
Submitted. (with Shirou Wang and Yingfei Yi)
Existence of periodic probability solutions to Fokker-Planck equations with applications.
J. Funct. Anal., accepted. (with Min Ji, Weiwei Qi and Yingfei Yi)
Analysis of a diffusive SIR model with seasonality and nonlocal incidence.
SIAM J. Appl. Math., accepted. (with Zhen Jin, Zhuanzhuan Liu and Hao Wang)
Quantitative concentration of stationary measures.
Physica D: Nonlinear Phenomena 399 (2019) 73-85. (with Min Ji and Yingfei Yi)
Integrodifference equations in the presence of climate change: persistence criterion, travelling waves and inside dynamics.
J. Math. Biol. (2018) 77:1649-1687. (with Mark A. Lewis and Nathan G. Marculis)
Special issue in memory of Professor Karl Peter Hadeler.
Nonlocal dispersal equations in time-periodic media: principal spectral theory, limiting properties and long-time dynamics.
J. Differential Equations 267 (2019), 1423-1466. (with Hoang-Hung Vo)
Global dynamics of an infinite-dimensional epidemic model with nonlocal state structures.
J. Differential Equations 265 (2018), 5262-5296. (with Michael Y. Li and Zhipeng Qiu)
Convergence to equilibrium in Fokker-Planck equations.
J. Dynam. Differential Equations 31 (2019), 1591-1615. (with Min Ji and Yingfei Yi)
Special issue in memory of Professor George R. Sell.
Spreading speeds and traveling waves for space-time periodic nonlocal dispersal cooperative systems.
Commun. Pure Appl. Anal. 2019, 18 (1) : 361-396. (with Xiongxiong Bao and Wenxian Shen)
Existence, uniqueness and stability of transition fronts of nonlocal equations in time heterogeneous bistable media.
European J. Appl. Math., accepted. (with Wenxian Shen)
Transition fronts in nonlocal Fisher-KPP equations in time heterogeneous media.
Commun. Pure Appl. Anal. 15 (2016), No. 4, 1193-1213. (with Wenxian Shen)
Regularity of transition fronts in nonlocal dispersal evolution equations.
J. Dynam. Differential Equations, 29 (2017), no. 3, 1071-1102. (with Wenxian Shen)
Regularity and stability of transition fronts in nonlocal equations with time heterogeneous ignition nonlinearity.
J. Differential Equations 262 (2017), no.5, 3390-3430. (with Wenxian Shen)
Transition fronts in nonlocal equations with time heterogeneous ignition nonlinearity.
Discrete Contin. Dyn. Syst. A, 37 (2017), no. 2, 1013-1037. (with Wenxian Shen)
Special issue in memory of Professor Paul Fife.
Stability, uniqueness and recurrence of generalized traveling waves in time heterogeneous media of ignition type.
Trans. Amer. Math. Soc. 369 (2017), no. 4, 2573-2613. (with Wenxian Shen)
Transition fronts in time heterogeneous and random media of ignition type.
J. Differential Equations, 262 (2017), no.1, 454-485. (with Wenxian Shen)
Completeness for sparse potential scattering.
J. Math. Phys., 55, 012108 (2014).
Lifshitz tails for Anderson models with sign-indefinite single-site potentials.
Math. Nachr., 288 (2015), No.13, 1538-1563.
Existence, uniqueness and anisotropic-decay-caused Lifshitz tails of the integrated density of surface states for random surface models.
Random Oper. Stoch. Equ., 22 (2014), no.4, 241-268.
An improved Combes-Thomas estimate of magnetic Schrodinger operators.
Ark. Mat., 52 (2014), no. 2, 383-414.
Asymptotic dynamics of a class of coupled oscillators driven by white noises.
Stoch. Dyn., 13 (2013), no. 4, 1350002. (with Wenxian Shen and Shengfan Zhou)
Synchronization of coupled stochastic systems with multiplicative noise.
Stoch. Dyn., 10 (2010), no.3, 407-428. (with Shengfan Zhou and Xiaoying Han)
- One-dimensional random attractor and rotation number of the stochastic damped sine-Gordon equation.
J. Differential Equations, 248 (2010), no.6, 1432-1457. (with Shengfan Zhou and Wenxian Shen)
Associate editor, Mathematical Biosciences and Engineering, 2018-
Special Session on Wave Propagation in Biological Media, The Society for Mathematical Biology Annual Meeting and Conference, July 21-26, 2019
Special Session on Nonlocal Dynamical Systems and Applications, SIAM Conference on Applications of Dynamical Systems, Snowbird, Utah, May 19-23, 2019
Special Session on Differential Equations in Mathematical Biology, Spring Southeastern Sectional Meeting, Auburn University, Auburn, AL, March 15-17, 2019
Retreat for Young Researchers in Stochastics, Banff, Alberta , October 13-14, 2018
PIMS Workshop on stochastic and deterministic modelling with PDEs, Japser, Alberta, September 20-23, 2018
The 6th G. J. Butler Memorial Conference on Differential Equations and Population Biology - in Memory of H. I. Freedman, July 23-27, 2018